# SDR USAA2012120300017

- Difficulty date: December 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 58,375 hours, 38,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE RIGHT AFT GALLEY DOOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED RIGHT AFT GALLEY DOOR EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-51.  OPS CHECK GOOD.
